Acute laryngeal hemorrhage with laryngeal obstruction initially confused with penicillin anaphylaxis

Leslie Grammer, C. Raymond Zeiss, James Matthews, Roy Patterson*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

A case of acute laryngeal obstruction was considered to be penicillin anaphylaxis because the onset followed penicillin administration. The laryngeal obstruction was found to be the result of laryngeal hemorrhage in a patient on chronic anticoagulant therapy. The hemorrhagic lesions appeared to be induced by coughing due to bronchitis for which the penicillin was given.

Original languageEnglish (US)
Pages (from-to)465-466
Number of pages2
JournalThe Journal of Allergy and Clinical Immunology
Volume65
Issue number6
DOIs
StatePublished - Jun 1980

ASJC Scopus subject areas

  • Immunology and Allergy
  • Immunology

Fingerprint Dive into the research topics of 'Acute laryngeal hemorrhage with laryngeal obstruction initially confused with penicillin anaphylaxis'. Together they form a unique fingerprint.

  • Cite this